# SDR 03FDEA01101

- Difficulty date: July 9, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11
- Aircraft serial: 48754
- Aircraft time: 25,718 hours, 5,742 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBD FLAP OUTBD HINGE ( A/C SIDE ) LOWER OUTBD ATTACH POINT ( TO AFT SPAR ) HOLE CORRODED.    REPAIR CARRIED OUT AS PER FEDEX EA 1-5750-71841 WINGS - TRAILING EDGE FLAPS - OUTBOARD TRAILING EDGE FLAP - OUTBOARD FLAP HINGE BRACKETS LOWER OUTBOARD ATTACHMENT BORE COMMON TO THE REAR SPAR LOWER CAP.
